| Model Number |
15 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2022
Type of Reportable Event
Malfunction
Event or Problem Description
During routine testing by stryker the customer's device failed to deliver energy.In this state, the device may not be able to provide defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was able to verify the reported issue.After replacing the therapy pcb assemblies, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Additional Manufacturer Narrative
Stryker further evaluated the therapy pcb, and isolated the cause as a failed therapy pcb.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Stryker further evaluated the removed therapy pcb assembly and determined that the root cause is resistors r1 and r6 are electrically out of tolerance.